# SDR CA010213007

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,856 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3451 · DME/TACAN System
- Part: Capacitor
- Part number: 097011610039
- Condition: Exploded
- Location: Nav Receiver
- Part time: 24,415 hours
- Component: Nav Receiver, Bendix, KNR634066107
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CAPACITOR C104 IN POWER SUPPLY EXPLODED RELEASING A STRONG BURNING SMELL WHICH WAS NOTICED BY PILOTS.
